# SDR PNSA050804

- Difficulty date: August 30, 2005
- Submitted: September 1, 2005
- Operation: Air carrier
- Aircraft: N9820F
- Make and model: Cessna 208B
- Aircraft serial: 208B0410
- Aircraft time: 7,258 hours, 13,083 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Caliper
- Condition: Sheared
- Location: Rt Brake
- Stage of operation: LD
- How discovered: V
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

ON LANDING AT KCQ RIGHT BRAKE FAILED. MX FOUND TOP ANCHOR PIN OF RT BRAKE CALIBER SHEARED. BRAKE CAUSED DAMAGE TO WHEEL ASSY AND BRAKE TORQUE PLATE. REPLACED BRAKE TORQUE PLATE, ANCHOR PINS, WHEEL ASSY AND BRAKE PADS. AIRCRAFT RETURNED TO SERVICE.
